Wednesday, May 13, 2009

I think I have been snickered...

Yes, I have come to the conclusion that a skinny nurse has finagled with the scale I weigh in at my nephrologist's office. That piece of metal "claims" that I have gained 10 pounds the past 3 months. Gah!

I am suppose to be losing 10 pounds before transplant...not gain them. Oh and to top this all off...I was weighed right before our beach weekend. Nothing like an extra 10 pounds on this pudgy body I get to prance around in a bathing suit with hopes of not scaring everyone. Gah!

So....I am going to lose this weight as soon as I get back next Tuesday. I need one last dinner before I execute my is on death roll. (hehe get it? ya know the rolls most of us have). Ok...ok...I will see you all next week before I put another stupid line in this post.


Denise @ Sunflowers, Chocolate and Little Boys said...

Do you take any meds that cause weight gain? I have gained over 30 pounds in the last 6 months. I just dont know where to begin. HAve a great trip! Take care of yourself and dont over do it!

And if you get a chance when you get back I would love to talk to you and ask a few questions. Mainly, have you or do you currently take Methotrexate? I got a script for it yesterday and Im a little scared to take it.

Vicky said...

Hi Denise,

No, I have never taken Methotrexate. I think because of my kidney function and the anemia I have it not recommended for me. I know it is used for severe cases of RA and for certain types of cancer. I also know that it interacts with many different herbs, over the counter drugs, etc. so be sure you ask the pharmacist what you CAN take even for a common headache. I take cellcept and to be honest after getting use to it for the first couple of months I love it. Have you asked if you can take a low dosage of cellcept? It isn't FDA approved for autoimmune diseases so your Doc may not prescribe it.
Have they tested your liver and kidney function prior to giving you the RX? If not, I think I would ask for the tests and go from there. Check out Sjogrens World....I am sure there are a few that have or are taking it.

I am sorry I am not much help with that drug, but if you have any other questions just let me know.

Vicky said...

Oh...I think cellcept can cause some weight gain, BUT I know it is me. ;)